×

Some remarks on weakly compactly generated Banach spaces. (English) Zbl 0306.46021


MSC:

46B10 Duality and reflexivity in normed linear and Banach spaces
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] D. Amir and J. Lindenstrauss,The structure of weakly compact sets in Banach spaces, Ann. of Math.88 (1968), 35–46. · Zbl 0164.14903
[2] W. J. Davis, T. Figiel, W. B. Johnson and A. Pelczynski,Factoring weakly compact operators, to appear. · Zbl 0306.46020
[3] R. C. James,A conjecture about l 1 subspaces, to appear.
[4] K. John and V. Zizler,A renorming of dual spaces, Israel J. Math.12 (1972), 331–336. · Zbl 0243.46022
[5] K. John and V. Zizler,Projections in dual weakly compactly generated Banach spaces, to appear in Studia Math. · Zbl 0247.46029
[6] K. John and V. Zizler,Smoothness and its equivalents in weakly compactly generated Banach spaces, to appear in J. Functional Analysis. · Zbl 0272.46012
[7] W. B. Johnson and E. Odell,Subspaces of L p which embed into l p,Compositio Math., to appear.
[8] J. Lindenstrauss,Weakly compact sets – their topological properties and the Banach spaces they generate, Annals of Math. Studies69 (1972), 235–273. · Zbl 0232.46019
[9] J. Lindenstrauss and C. Stegall,On some examples of separable spaces whose duals are nonseparable but do not contain l 1, to appear. · Zbl 0324.46017
[10] G. W. Mackey,Note on a theorem of Murray, Bull, Amer. Math. Soc.52 (1946), 322–325. · Zbl 0063.03692
[11] H. P. Rosenthal,The heredity problem for weakly compactly generated Banach spaces, Compositio Math., to appear. · Zbl 0298.46013
[12] A. Sobczyk,Projections of the space m on its subspace c 0, Bull. Amer. Math. Soc.47 (1941), 938–947. · JFM 67.1045.01
[13] S. Troyanski,On locally uniformly convex and differentiable norms in certain nonseparable Banach spaces, Studia Math.37 (1971), 173–180. · Zbl 0214.12701
[14] S. Troyanski,Equivalent norms and minimal systems in Banach spaces, Studia Math.43 (1972), 125–138.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.